István Berkes

Em.Univ.-Prof. Mag. Dr.rer.nat.

1972 …2022
If you made any changes in Pure these will be visible here soon.

Research Output 1972 2017

Filter
Chapter
2013

Lacunary series and stable distributions

Tichy, R. & Berkes, I., 2013, Festschrift für Paul Deheuvels. 1 ed. ., p. 135-143

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

2012

On the system $f(nx)$ and probabilistic number theory

Berkes, I., 2012, Kubilius Memorial Volume. 1 ed. Vilnius: ., p. 1-18

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

2010

Lacunary sequences and permutations

Tichy, R., Aistleitner, C. & Berkes, I., 2010, Dependence in Probability, Analysis and Number Theory. Heber City: Kendrick Press, p. 35-49

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Permutation and bootstrap statistics under infinite variance

Berkes, I., Horváth, L. & Schauer, J., 2010, Lecture Notes in Statistics. Springer, Vol. 200. p. 1-20 (Dependence in Probability and Statistics).

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

The mathematical work of Walter Philipp

Berkes, I. & Dehling, H., 2010, Dependence in probability, analysis and number theory. Kendrick Press, p. 1-19

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

2008

Metric discrepancy results for sequences $\{n_kx\}$ and diophantine equations

Berkes, I., Philipp, W. & Tichy, R., 2008, Diophantine Approximation. 1 ed. Wien: Springer, Vol. 16. p. 95-105 (Developments in Mathematics).

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

2004

Probabilistic and statistical properties of GARCH processes

Berkes, I., Horváth, L. & Kokoszka, P., 2004, Asymptotic methods in stochastics: Festschrift for Miklós Csörgö. Horváth, L. & Szyszkowicz, B. (eds.). American Mathematical Society, Vol. 44. p. 409-429 (Fields Institute communications).

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

2002

Almost sure limit theorems for sums and maxima from the domain of geometrical partial attraction of semistable laws

Berkes, I., Csaki, E. & Csörgö, M., 2002, Limit Theorems in Probability and Statistics. Volume I ed. Budapest: J. Bolyai Math. Society, p. 133-157

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Empirical processes of residuals

Berkes, I. & Horvath, L., 2002, Empirical Process Techniques for Dependent Data. Basel: Birkhäuser, p. 195-209

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

1998

Results and problems related to pointwise central limit theorem

Berkes, I., 1998, Asymptotic results in probability and statistics (a volume in honour of Mikos Csörgö). 1 ed. Amsterdam: Elsevier B.V., p. 59-96

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

1990

Probability theory of the trigonometric system

Berkes, I., 1990, Limit Theorems in Probability and Statistics. Colloquia Math. Soc. J. Bolyai 57 ed. Amsterdam: North-Holland Publ Co, p. 35-58

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

1987

On almost i.i.d. subsequences of the trigonometric system

Berkes, I., 1987, Lecture Notes in Mathematics 1332. Proc. Funct. anal. Seminar ed. Austin: ., p. 54-63

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

1984

Exchangeability and limit theorems for subesequences of r.v.'s

Berkes, I., 1984, Limit theorems in Probability Theory and Statistics. Coll. Math. Soc. J. Bolyai 36 ed. Amsterdam: North-Holland Publ Co, p. 109-151

Research output: Chapter in Book/Report/Conference proceedingChapterResearch